# SDR ASOA201000762

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 14,952 hours, 10,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDENTIFIER HAS 1 EA BULB INOP.   REMOVED AND REAPLACED 1EA BULBS AT MAIN PASSENGER CABIN EMERGENCY EXIT IDENTIFIER AT L1 DOOR OPS CHECK GOOD IAW MM 33-51-00.
